Cycles of free words in several independent random permutations with restricted cycle lengths

Type de document :
Article dans une revue
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2010, 59 (5), pp.1547-1586
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00717355
Contributeur : Serena Benassù <>
Soumis le : jeudi 12 juillet 2012 - 15:38:52
Dernière modification le : lundi 29 mai 2017 - 14:21:56

Identifiants

  • HAL Id : hal-00717355, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

F. Benaych-Georges. Cycles of free words in several independent random permutations with restricted cycle lengths. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2010, 59 (5), pp.1547-1586. <hal-00717355>

Partager

Métriques

Consultations de la notice

30